Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 43, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 21, 2018, 3:02 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 3:02 PM EDT (19:02 UTC)
- Expired
- May 21, 2018, 3:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC
The radar
The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:09 PM EDT | TSTM WND DMG | 4 W Arcadia, NC | TREE DOWN ON HAMPTON RD IN ARCADIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
889
WUUS52 KRAH 211902
SVRRAH
NCC057-067-211945-
/O.NEW.KRAH.SV.W.0043.180521T1902Z-180521T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
302 PM EDT MON MAY 21 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Forsyth County in central North Carolina...
North central Davidson County in central North Carolina...
* Until 345 PM EDT
* At 301 PM EDT, a severe thunderstorm was located near Clemmons, or
10 miles southwest of Winston-Salem, moving northwest at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Lewisville, Arcadia and
Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3612 8029 3592 8026 3590 8037 3596 8038
3599 8042 3600 8041 3601 8042 3603 8045
3606 8046 3606 8048 3605 8048 3604 8049
3606 8051 3608 8051
TIME...MOT...LOC 1901Z 147DEG 10KT 3596 8034
HAIL...0.75IN
WIND...60MPH
$$
MORROW2 follow-up statements
933
WWUS52 KRAH 211925
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
325 PM EDT MON MAY 21 2018
NCC057-067-211945-
/O.CON.KRAH.SV.W.0043.000000T0000Z-180521T1945Z/
Forsyth NC-Davidson NC-
325 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN FORSYTH AND NORTH CENTRAL DAVIDSON COUNTIES...
At 324 PM EDT, a severe thunderstorm was located near Clemmons, or 11
miles northwest of Lexington, moving northwest at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clemmons and Bermuda Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3606 8033 3592 8030 3590 8037 3596 8038
3599 8042 3600 8041 3601 8042 3603 8045
TIME...MOT...LOC 1924Z 144DEG 8KT 3595 8036
HAIL...0.75IN
WIND...60MPH
$$
MORROW693
WWUS52 KRAH 211941
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
341 PM EDT MON MAY 21 2018
NCC057-067-211950-
/O.EXP.KRAH.SV.W.0043.000000T0000Z-180521T1945Z/
Forsyth NC-Davidson NC-
341 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES WILL EXPIRE AT 345 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain and isolated flooding,
especially in low lying areas, is still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3606 8033 3592 8030 3590 8037 3596 8038
3599 8042 3600 8041 3601 8042 3603 8045
TIME...MOT...LOC 1940Z 147DEG 10KT 3599 8039
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:35 PM EDT, 27 minutes earlier.
Area forecast discussion, May 21, 2:35 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 235 PM EDT Mon May 21 2018 .SYNOPSIS... A moist and slightly unstable air mass will remain entrenched across central NC through the middle of the week. && .NEAR TERM /THROUGH TONIGHT/... As of 1018 AM Monday... 14Z sfc analysis shows the sfc boundary has shifted south to approx the VA/NC border, or just south. It is along this boundary that we're seeing a few showers, mainly across the NW Triad region and farther west over the foothills. The latest HRRR shows that with additional daytime heating, convective development along this boundary will become more numerous, particulary this afternoon, and across the northern half of our CWA invof the aforementioned boudnary which is progged to stall across the northern half of the state. Current forecast generally in good shape, so no signif upates this morning. Prev near term disc as of 210 AM Monday...Primary drivers of weather today include a weak backdoor surface front moving in from the north and minor mid level shear axes shifting in from the south. The latest surface map shows a fairly uniform air mass across much of the Carolinas and Southeast, albeit with lingering instability over the eastern CWA, and a weak backdoor front stretches W-E across central VA. This front is expected to drop southward into N NC this morning before washing out and ultimately dissipating as it starts to shift back N tonight. This front is more of a temporary wind shift, with minimal change in low level thicknesses, so impacts should be little more than weak low level mass convergence over the N Piedmont this afternoon. But this resultant forcing in tandem with afternoon heating and subsequent destabilization (tempered a bit by considerable mid and high clouds across the region) should allow scattered afternoon convection to be focused over the N Piedmont and N/C Coastal Plain starting in the mid afternoon, perhaps dropping into the Sandhills, S Coastal Plain and S Piedmont late afternoon into early evening, although this will depend to a large degree on cold pool propagation and a possible inland-moving sea breeze. While moderate CAPE is expected over the N and E CWA, other forcing mechanisms will be absent or very weak, including the aforementioned surface frontal convergence and subtle mid level waves tracking northward through the area between the offshore-centered mid level anticyclone and low pressure over the FL panhandle. Latest model runs are favoring pretty good convective coverage along the frontal zone, and will retain the trend up to likely pops across the N/E with lower coverage in the SW. Rather slow storm motion will raise the risk of locally higher rainfall totals. Storm intensity will be limited by the weak deep layer shear, although forecast soundings suggest elevated D-CAPE with potential for strong wind gusts, and high values of normalized CAPE favor high lightning activity. Expect highs in the low-mid 80s, with some upper 80s SW. Storms should decrease gradually in coverage and strength during the evening and into the overnight hours, although residual surface heat flux and high dewpoints necessitate keeping chance pops in through the night. Lows in the upper 60s to near 70 under mostly cloudy skies. -GIH && .SHORT TERM /Tuesday through Tuesday night/... As of 250 AM Monday... Today's weak backdoor front should be mostly gone by Tue morning, leaving central NC within a light SW surface flow and light W mid level flow, as deep offshore ridging re-asserts its influence over the Southeast Coast. We will see passage of a mid level shortwave trough to our north Tue/Tue night, in conjunction with a surface trough crossing into the Mid Atlantic region Tue/Tue night NW to SE. Models depict a minimum in PW translating NE through the area during much of the day, and with a general lack in dynamic forcing for ascent and slightly lower forecast MUCAPE on the 3 km NAM with poor deep layer shear, storms may be fewer overall and focused across the far N and NW CWA, just ahead of the surface trough where CAPE will be greater (1500-2000 J/kg vs. the 500-1000 J/kg over much of the remaining CWA). Will have chance pops, highest N and W and lower SE, peaking in the afternoon. Pops should decrease in the evening and overnight, although will hold onto scattered showers over the NW through Tue night with an improving wind field resulting from digging of the mid level shortwave trough over the Northeast. Expect highs again in the low-mid 80s under partly to mostly cloudy skies. Lows Tue night in the upper 60s. -GIH && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 235 PM Monday... The subtropical ridge off the Southeast coast will keep central North Carolina in a tropical airmass on Wednesday. A frontal zone dropping southward from the Mid Atlantic will enter northern parts of the region Wednesday night and become stationary close to the NC/SC border on Thursday. The tropical airmass will be supressed to the south of the boundary Thursday and Friday before returning northward into central North Carolina over the holiday weekend. In addition, a tropical low is forecast to move northward across Cuba and the Gulf of Mexico/Florida over the holiday weekend and early next week. Diurnal heating combined with the frontal boundary will generate scattered convection Wednesday afternoon and evening. Scattered c onvection Thursday and Friday should be limited to locations near the NC/SC border and western Piedmont. Convection will overspread the entire region over the 3-day holiday weekend with the return of a tropical airmass and close proximity of the tropical low. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... As of 625 AM Monday... VFR conditions will dominate at central NC terminals through the next 24 hours, although MVFR to IFR conditions are expected through 13z this morning at FAY/RWI, with a lower chance at RDU. Considerable mid level cloudiness based above 8 000 ft AGL is expected today through tonight, with scattered to periodically broken clouds based at 3 500 to 6 000 ft AGL this afternoon. Light winds and high humidity early this morning will support stratocumulus cigs based at 400-1200 ft agl across the eastern sections in the hours around daybreak this morning. Scattered showers are possible near RDU/RWI 15z-18z, then scattered to numerous storms are possible 18z-00z later today at RDU/RWI, with a lower chance near FAY/INT/GSO. Shower/storm chances will decrease quickly after 00z. There is a chance of sub-VFR cigs once again 08z- 12z early Tue morning. Looking beyond 12z Tue, another round of scattered showers/storms with local sub-VFR conditions is expected 18z-00z Tue. This pattern is expected to repeat through the week, with storm chances from mid afternoon through mid evening, and low clouds or fog possible late each night through dawn. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...np/Hartfield SHORT TERM...Hartfield LONG TERM...Franklin AVIATION...Hartfield
Hazardous weather outlook, May 21, 4:28 AM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 428 AM EDT Mon May 21 2018 NCZ038-039-073>077-083>086-088-089-220930- Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 428 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. NCZ007>011-021>028-040>043-078-220930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson- Wayne- 428 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms with heavy downpours are possible this afternoon and evening. If the showers and storms train across the same location, 1 to 2 inches of rain could occur in less than a couple of hours, leading to localized flooding of streets and swollen creeks. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from mid afternoon through this evening for the threat of localized flooding.
In the hours before
Special weather statement, May 21, 2:24 PM EDT, 38 minutes before
Special Weather Statement National Weather Service Raleigh NC 224 PM EDT MON MAY 21 2018 NCZ041-211900- Wake NC- 224 PM EDT MON MAY 21 2018 ...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 300 PM EDT... At 223 PM EDT, Doppler radar was tracking a slow moving developing thunderstorm over Raleigh, capable of producing locally heavy rainfall and gusty winds. This storm was nearly stationary. Wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Raleigh. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rain can be expected due to the slow movement of this storm. Prolonged heavy rain will result in ponding of water on roadways, standing water in low lying areas, and possibly minor flooding within urban areas. Drivers are urged to slow down and use extra caution to avoid hydroplaning. Dont wait until you see the first lightning flash before heading to safety. Move indoors at the first sign of threatening skies or the first sound of thunder. Deadly lightning strikes can occur well ahead of an approaching storm, prior to the arrival of rain and wind. Make sure that lightning is well away from your location before resuming outdoor activity. && LAT...LON 3578 7862 3579 7867 3590 7869 3588 7856 TIME...MOT...LOC 1823Z 190DEG 2KT 3584 7864 MORROW
Special weather statement, May 21, 2:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
244 PM EDT MON MAY 21 2018
NCZ025-211915-
Durham NC-
244 PM EDT MON MAY 21 2018
...AN AREA OF SHOWERS AND DEVELOPING THUNDERSTORMS WILL AFFECT
SOUTHWESTERN DURHAM COUNTY INCLUDING THE NORTHERN PORTIONS OF JORDAN
LAKE UNTIL 315 PM EDT...
At 243 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Durham, moving north at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Durham, Eno River State Park and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
If on or near the northern portions of Jordan Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3605 7885 3590 7891 3591 7899 3607 7898
3607 7895
TIME...MOT...LOC 1843Z 187DEG 8KT 3596 7895
MORROWSpecial weather statement, May 21, 2:47 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Raleigh NC 247 PM EDT MON MAY 21 2018 NCZ023-211915- Alamance NC- 247 PM EDT MON MAY 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE COUNTY UNTIL 315 PM EDT... At 246 PM EDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Siler City, moving north at 10 mph. Wind gusts up to 40 mph and locally heavy rainfall will be possible with this storm. This storm will remain over mainly rural areas of southwestern Alamance County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3595 7939 3584 7943 3584 7954 3598 7954 TIME...MOT...LOC 1846Z 187DEG 8KT 3586 7948 MORROW
Special weather statement, May 21, 2:53 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
253 PM EDT MON MAY 21 2018
NCZ021-038-211930-
Forsyth NC-Davidson NC-
253 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 330 PM EDT...
At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clemmons, or 10 miles north of Lexington, moving north at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3609 8027 3590 8025 3588 8034 3592 8037
3596 8038 3599 8041 3599 8042 3600 8041
3601 8042 3603 8045 3605 8046
TIME...MOT...LOC 1852Z 164DEG 11KT 3595 8032
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:15 PM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| May 21, 2:24 PM EDT | Special Weather Statement | RAH | Wake | 36 min |
| May 21, 2:44 PM EDT | Special Weather Statement | RAH | Durham | 31 min |
| May 21, 2:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 21, 2:53 PM EDT | Special Weather Statement | RAH | Davie | 37 min |
| May 21, 3:22 PM EDT | Special Weather Statement | RAH | Guilford | 23 min |
| May 21, 3:23 PM EDT | Special Weather Statement | RAH | Orange | 37 min |
| May 21, 3:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 28 min |
| May 21, 3:36 PM EDT | Special Weather Statement | RAH | Halifax | 39 min |
| May 21, 3:45 PM EDT | Special Weather Statement | RAH | Guilford | 30 min |
| May 21, 3:49 PM EDT | Special Weather Statement | RAH | Durham | 26 min |
| May 21, 3:51 PM EDT | Special Weather Statement | RAH | Person | 24 min |
| May 21, 4:05 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Wake | 76 min |
| May 21, 4:14 PM EDT | Special Weather Statement | RAH | Durham | 46 min |
| May 21, 4:17 PM EDT | Special Weather Statement | RAH | Guilford | 43 min |
| May 21, 4:18 PM EDT | Areal Flood Advisory | RAH | Halifax | 117 min |
| May 21, 4:25 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 39 min |
| May 21, 4:29 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 2 hr |
| May 21, 4:33 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange, Person | 2 hr |
| May 21, 4:36 PM EDT | Special Weather Statement | RAH | Warren | 24 min |
| May 21, 4:38 PM EDT | Special Weather Statement | RAH | Person | 37 min |
| May 21, 4:40 PM EDT | Special Weather Statement | RAH | Chatham | 35 min |
| May 21, 4:44 PM EDT | Special Weather Statement | RAH | Alamance | 61 min |
| May 21, 5:02 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| May 21, 5:04 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 28 min |
| May 21, 5:07 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Warren | 53 min |
| May 21, 5:21 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 114 min |
| May 21, 5:22 PM EDT | Special Weather Statement | RAH | Randolph | 53 min |
| May 21, 5:25 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 3 hr |
| May 21, 5:28 PM EDT | Special Weather Statement | RAH | Vance | 62 min |
| May 21, 5:53 PM EDT | Special Weather Statement | RAH | Granville | 52 min |
| May 21, 6:00 PM EDT | Special Weather Statement | RAH | Chatham | 30 min |
| May 21, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 56 min |
| May 21, 6:39 PM EDT | Areal Flood Advisory | RAH | Granville, Vance | 3 hr |
| May 21, 6:39 PM EDT | Special Weather Statement | RAH | Chatham | 36 min |
| May 21, 6:44 PM EDT | Special Weather Statement | RAH | Granville | 61 min |
| May 21, 6:55 PM EDT | Special Weather Statement | RAH | Davidson | 50 min |
| May 21, 6:58 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| May 21, 7:00 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| May 21, 7:06 PM EDT | Special Weather Statement | RAH | Anson | 39 min |
| May 21, 7:15 PM EDT | Areal Flood Advisory | RAH | Davidson, Guilford, Randolph | 2 hr |
| May 21, 7:15 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| May 21, 7:28 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Wake | 3 hr |
| May 21, 7:45 PM EDT | Flash Flood Warning | RAH | Wake | 7 hr |
| May 21, 7:57 PM EDT | Special Weather Statement | RAH | Wake | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.